MathSciNet Relay Station
MathSciNet bibliographic data
MR2356998 (2008g:93189) 93E15 (93B36)
Liu, Yurong; Wang, Zidong; Liu, Xiaohui Robust $H\sb \infty$ control for a class of nonlinear stochastic systems with mixed time delay. Internat. J. Robust Nonlinear Control 17 (2007), no. 16, 1525–1551.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement